# SDR DJFA2005070

- Difficulty date: March 24, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N288CW
- Make and model: Cessna 525
- Aircraft serial: 5250218
- Aircraft time: 3,416 hours, 2,785 cycles
- Engine: Wilint FJ441A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Light
- Condition: Illuminated
- Location: Engines
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISING, APPROX 1 HR AFTER TAKING OFF WITH FULL FUEL, RT FUEL FILTER BY-PASS & MASTER CAUTIONS ILLUMINATED.  RT BOOST PUMP TURNED ON.  10 MINS LATER, LT FUEL FILTER BY-PASS ILLUMINATED.  LT BOOST PUMP TURNED ON & AN EMERGENCY DECLARED.  DURING DESCENT, HEARD WHAT SOUNDED LIKE A MILD COMPRESSOR STALL FROM 1 OF ENGS.  ENG INSTRUMENTS INDICATED NORMAL.  A/C MADE AN UNEVENTFUL LANDING.  MX REPLACED FUEL FILTERS.  FUEL FILTERS & SAMPLES SENT FOR ANALYSIS. FILTERS & FUEL FROM BOWL SENT TO BE TESTED. DRAINS SUMPED, & ENGS RAN. FUEL FILTERS REPLACED & DRAINS SUMPED FOLLOWING ENG RUN. FILTERS REMOVED ALONG WITH FUEL FROM BOWL SENT FOR TESTING OF WATER & CONTAMINANTS. TESTS NEGATIVE. A/C RETURNED TO SERVICE.
